# SDR 29GA0201380631352

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 31,676 hours, 34,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 9000507252600323
- Condition: Broken
- Location: Stair
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENING DOOR, STAIRWELL DOOR PISTON BROKE OFF.  REPLACED STAIR GAS SPRING AND ARM OPS CHECK GOOD.
